# SDR MALA070125

- Difficulty date: September 24, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 20,737 hours, 23,035 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS IN THE LT FLAP SKIN PANEL WS 192.71.  REPAIRED PER EO NR S57060.
